MAUDE Adverse Event Report: CONMED CORPORATION TRUE HD 3MOS CAMERA HEAD; LAPAROSCOPIC CAMERA

CONMED CORPORATION TRUE HD 3MOS CAMERA HEAD; LAPAROSCOPIC CAMERA
Catalog Number IM8120
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Perforation of Vessels (2135); Patient Problem/Medical Problem (2688)
Date of Event 09/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the returned device found that the body is damaged (cracked at head back, failed leak test and hipot, the grabber is cracked at insert, the focus ring is discolored also failed high frequency test.The service history was reviewed and no relationship to this complaint was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution were found to have met all specifications prior to shipment.A two-year review of complaint history revealed there has been 1 complaint regarding 1 device for this device family and failure mode.During the same time frame 2,341 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed, the rate of failure would be.0004 per the instructions for use, the user is advised the following; if the video image is not present or is interrupted, ensure proper connection of camera head cable to the camera controller.If the problem persists do not proceed, return the product for service/repair.A determination for further investigation has been initiated.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the facility that the im8120, true hd camera head, during a gallbladder procedure on (b)(6) 2019 went dark due to interference with the valley lab and covidien units.The loss of vision caused the patients' blood vessel to be cut.The patient was taken post procedure to the emergency room.There is no further information on the patient status.This report is being raised due to patient injury.

Brand Name
TRUE HD 3MOS CAMERA HEAD
Common Device Name
LAPAROSCOPIC CAMERA
Manufacturer (Section D)
CONMED CORPORATION
11311 concept boulevard
largo FL 33773
MDR Report Key9140810
Report Number1017294-2019-00120
Device Sequence Number2616999
Product Code GCJ
UDI-Device Identifier10845854080610
UDI-Public(01)10845854080610(11)160105(30)1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIM8120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;